# SDR HEEA0011719

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: Beech 200BEECH
- Aircraft serial: BL29
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 1013890053
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CALIBRATION IS OFF, TORQUEMETER TRANSMITS HIGH.
